MathSciNet Relay Station
MathSciNet bibliographic data
MR1755949 35J60 (35C05)
Barlow, Martin T.; Bass, Richard F.; Gui, Changfeng The Liouville property and a conjecture of De Giorgi. Comm. Pure Appl. Math. 53 (2000), no. 8, 1007–1038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement